Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wellbutrin weight gain??? mellymel_d

Posted by fairywings on July 30, 2005, at 0:10:53

In reply to wellbutrin weight gain???, posted by mellymel_d on July 28, 2005, at 15:39:03

> I'm thinking about asking my doc to add wellbutrin to my lexapro ---see above post..but i'm scared of weight gain. My anxiety seems pretty under control since they upped my does of lex but the depression is consuming me...HELP, any advice or opinions are welcome...please...


Everyone I've talked to who's taken Wellbutrin has said they lose their appetite. Never heard of weight gain, but I suppose it could happen. If it could, it would definitely happen to me! Most of the meds make me hungry! Bleh!

What little experience I have with the SSRIs hasn't been good, although the anxiety was lessened, I had other side effects, and all the SSRIs seem to cause different reactions from what I hear. You might try either Wellbutrin alone, or a different SSRI.

On Lexapro I didn't have anxiety or depression, but I had NO motivation whatsoever, I felt stupid - couldn't think at all, and wanted to eat ALL the time. On Zoloft I didn't have anxiety, but did have depression. I also felt dizzy, had terrible water retention, swelling, and headache. I don't want to try any of the others after these experiences.

How about the benzos for anxiety? Like Xanax?
GL!
fairywings


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fairywings thread:534834
URL: http://www.dr-bob.org/babble/20050728/msgs/535496.html